MAUDE Adverse Event Report: ATRICURE, INC. ENCOMPASS SYNERGY CLAMP (LONG)

ATRICURE, INC. ENCOMPASS SYNERGY CLAMP (LONG)
Model Number OLH
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) - complaint was confirmed.The device was returned with the plunger insert detached.
 
Event or Problem Description
On (b)(6) 2023 a patient underwent a myectomy with concomitant maze using an olh clamp.While using the olh, the blue plunger insert of the closure lever detached and fell into sterile field, away from chest cavity, and then fell to the floor.Procedure was completed with the device and there was no reported harm to the patient.

Brand Name
ENCOMPASS SYNERGY CLAMP (LONG)
Common Device Name
ENCOMPASS SYNERGY CLAMP (LONG)
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 
5136448220
MDR Report Key18113662
Report Number3011706110-2023-00047
Device Sequence Number20580065
Product Code OCL
UDI-Device Identifier10840143905834
UDI-Public(01)10840143905834(17)260601(10)131473
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2026
Device Model NumberOLH
Device Catalogue NumberA001143
Device Lot Number131473
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Initial Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown